MathSciNet Relay Station
MathSciNet bibliographic data
MR2521281 65K10
Cai, Jian-Feng; Osher, Stanley; Shen, Zuowei Convergence of the linearized Bregman iteration for $\ell_1$-norm minimization. Math. Comp. 78 (2009), no. 268, 2127–2136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement